cardiologist-icon

Slow heart pumping rate

He is aged about 42 years. He is suffering from diabetic for last 15 years. last year he got heart pain with the symptoms like shortness in breathe, pedal edema and abnormal increase of stomach. Still he is using medication. but no improvement in the condition. 6 month back he got a small kaniti in his stomach. the size of the kaniti is very bigger in size day to day and the stomach is all increasing very too much. please give a suggestion to whom I approach.
views-icons 76 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Ashish Srivastava
General Physician 5 yrs exp Ambedkar Nagar

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Consult with a cardiologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello.... His diet and daily activities should be monitored regularly... Sorry I didn't get kaniti ... What does it mean?? Please use only English words for description... Consult general surgeon in nearest hospital for examination ... I think there is swelling in abdomen......
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Chandrashekhar Munjewar
Cardiologist 11 yrs exp Mumbai
From your entire description there appears to be possibility of heart failure in which due to poor pumping power of heart there is accumulation of fluid in various body organs leading to swelling in different body parts and shortness of breath. Meet a DM/DNB cardiologist or at least a MD general physician and get an ECG and 2Decho done and also a proper clinical examination to decide about the further course of action. Hope this helps. Dr Chandrashekhar Munjewar www.thefitheart.in
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO